MAUDE Adverse Event Report: EXACTECH, INC. LOGIC CR TIB INSERT STD, SZ 5, 15MM; SEE H10

EXACTECH, INC. LOGIC CR TIB INSERT STD, SZ 5, 15MM; SEE H10
Model Number 02-012-47-5015
Medical Device Problem Codes Naturally Worn (2988); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Pain (1994); Synovitis (2094); Implant Pain (4561); Swelling/ Edema (4577)
Date of Event 07/18/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D2b: prosthesis, knee, patellofemorotibial, semi-constrained, cemented, polymer/metal/polymer.Investigation is pending.
 
Event or Problem Description
It was reported via legal notification that a patient had an initial left total knee arthroplasty on (b)(6) 2016 and then surgically revised on (b)(6) 2022.The revision surgery was approximately 5 years, 8 months after initial implant.Revision operative report of (b)(6) 2022 /left knee- aseptic loosening, revision of all components.Patient had progressive/increased pain and swelling.Radiographs showed loosening about the femoral component.Lab studies are normal.Findings: the synovial fluid was clear.There was an abundant synovial inflammation present.Inspection of the components showed that there was evidence of wear debris on the medial femur polyethylene posteromedially.There was obvious loosing of the femoral component.The tibial component was securely fixed.The patella was in appropriate position.The knee was stable after revision.No complications during the surgical procedure.Procedure: femoral component removed; there was a moderate degree of bone loss on the lateral condyle, minimal bone loss on the medial condyle with extensive resorption from polyethylene particle reaction.Tibial component securely fixed and was removed with modest bone loss.Occlusive dressing was applied and overwrapped with sterile cast padding, then compressive wrap.The patient was place in a knee immobilizer.The patient was awakened, extubated, and taken to the recovery room breathing spontaneously.No device return.There is no other patient demographic or medical history available.There are no photos or other images of the device provided.No additional information is available.
 
Additional Manufacturer Narrative
H6: investigation results - the revision reported was likely the result of a combination of polyethylene wear and aseptic loosening between the porous femoral component and the bone secondary to weakened biologic integration.The femoral loosening may have been the result of particle-induced osteolysis or patient-related conditions.The prosthesis wear may have been the result of axial rotation mismatch between the femoral and tibial components, third body wear, instability, or any combination of these possibilities.However, the contributions of each to the sequence of events cannot be confirmed as the device(s) were not available for evaluation and images/radiographs were not provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated: g3/g4, h6 the following sections were corrected: h6 mdr section codes updated/corrected: b, c, e, f, g the reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear and femoral loosening or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
LOGIC CR TIB INSERT STD, SZ 5, 15MM
Common Device Name
SEE H10
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct.
gainesville FL 32563
Manufacturer Contact
geoff gannon
MDR Report Key17007997
Report Number1038671-2023-01147
Device Sequence Number17860661
Product Code JWH
UDI-Device Identifier10885862174574
UDI-Public10885862174574
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K111400
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 01/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/07/2020
Device Model Number02-012-47-5015
Device Catalogue Number02-012-47-5015
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/27/2023
Supplement Date Received by Manufacturer11/01/2023
02/09/2024
01/17/2025
Initial Report FDA Received Date05/25/2023
Supplement Report FDA Received Date11/09/2023
01/10/2025
01/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/11/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0021-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR
Patient SexMale